American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32M10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 44 of 44 found      Go to page: 1 2

[31] Dennis M. Snow. On the ampleness of homogeneous vector bundles . Trans. Amer. Math. Soc. 294 (1986) 585-594. MR 825723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Josef Dorfmeister. Simply transitive groups and K\"ahler structures on homogeneous Siegel domains . Trans. Amer. Math. Soc. 288 (1985) 293-305. MR 773062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Luis A. Cordero, M. Fernández and Manuel de León. Examples of compact non-K\"ahler almost K\"ahler manifolds . Proc. Amer. Math. Soc. 95 (1985) 280-286. MR 801339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] J. E. D’Atri and Yan Da Zhao. Geodesics and Jacobi fields in bounded homogeneous domains . Proc. Amer. Math. Soc. 89 (1983) 55-61. MR 706511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Norman Goldstein. Ampleness and connectedness in complex $G/P$ . Trans. Amer. Math. Soc. 274 (1982) 361-373. MR 670938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Norman Goldstein. Conull hypersurfaces in Minkowski space . Proc. Amer. Math. Soc. 85 (1982) 531-532. MR 660598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Eduardo Cattani and Aroldo Kaplan. On the local monodromy of a variation of Hodge structure. Bull. Amer. Math. Soc. 4 (1981) 116-118. MR 590823.
Abstract, references, and article information   
View Article: PDF

[38] R. Zelow. Holomorphic sectional curvature of quasisymmetric domains . Proc. Amer. Math. Soc. 76 (1979) 299-301. MR 537092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Josef Dorfmeister. Algebraic description of homogeneous cones . Trans. Amer. Math. Soc. 255 (1979) 61-89. MR 542871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Josef Dorfmeister. Inductive construction of homogeneous cones . Trans. Amer. Math. Soc. 252 (1979) 321-349. MR 534125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Soji Kaneyuki. Classifying maps in fiberings of homogeneous bounded domains . Proc. Amer. Math. Soc. 52 (1975) 283-288. MR 0404714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Eduardo H. Cattani. On the partial compactification of the arithmetic quotient of a period matrix domain. Bull. Amer. Math. Soc. 80 (1974) 330-333. MR 0357865.
Abstract, references, and article information   
View Article: PDF

[43] Andrew J. Sommese. Borel's fixed point theorem for Kaehler manifolds and an application . Proc. Amer. Math. Soc. 41 (1973) 51-54. MR 0322217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] S. Feder. On the embedding $CP\sb{n}\subset CP\sb{2n}$ . Proc. Amer. Math. Soc. 32 (1972) 327-328. MR 0292090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 44 of 44 found      Go to page: 1 2